Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 26, NWS Cheyenne, WY

September 13, 2015

NWS Cheyenne, WY issued this red flag warning at Sep 13, 2015, 3:07 AM MDT. It took effect at Sep 13, 2015, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2015, 3:07 AM MDT (09:07 UTC)
In effect from
Sep 13, 2015, 11:00 AM MDT
Expired
Sep 13, 2015, 6:57 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WWUS85 KCYS 130907
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 AM MDT SUN SEP 13 2015

...CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE TODAY...

.WARM TEMPERATURES...LOW RELATIVELY HUMIDITY AND GUSTY WEST WINDS
WILL BE IN PLACE ACROSS MUCH OF SOUTHEAST WYOMING SUNDAY.
AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE
DIGITS WITH WESTERLY WINDS GUSTING 20 TO 30 MPH. THESE WEATHER
CONDITIONS WILL SUPPORT RAPID WILDFIRE GROWTH GIVEN DRY FUELS.
NEAR CRITICAL CONDITIONS WILL BE FOUND ACROSS THE NEBRASKA
PANHANDLE WITH VERY LOW RELATIVE HUMIDITY VALUES THIS AFTERNOON.
FORTUNATELY WINDS WILL GENERALLY BE LIGHT ACROSS THE NEBRASKA
PANHANDLE WITH A ONLY FEW GUSTS TO AROUND 20 MPH POSSIBLE 
THIS AFTERNOON.

WYZ301>306-308>310-140100-
/O.UPG.KCYS.FW.A.0020.150913T1600Z-150914T0200Z/
/O.NEW.KCYS.FW.W.0026.150913T1700Z-150914T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
307 AM MDT SUN SEP 13 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR LOW RELATIVELY HUMIDITY AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30
  MPH IN THE AFTERNOON.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15
  PERCENT.

* HAINES INDEX...5 TO 6 ACROSS THE AREA THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
284 
WWUS85 KCYS 131645
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT SUN SEP 13 2015

...CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE TODAY...

.CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY ACROSS MUCH OF
SOUTHEAST WYOMING WITH WARM TEMPERATURES...LOW RELATIVELY
HUMIDITY AND GUSTY WEST WINDS IN PLACE. AFTERNOON RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS WITH WESTERLY
WINDS GUSTING 20 TO 30 MPH. THESE WEATHER CONDITIONS WILL SUPPORT
RAPID WILDFIRE GROWTH GIVEN DRY FUELS. IN ADDITION...NEAR CRITICAL
CONDITIONS WILL BE FOUND ACROSS THE NEBRASKA PANHANDLE WITH VERY
LOW RELATIVE HUMIDITY VALUES THIS AFTERNOON. FORTUNATELY WINDS
WILL GENERALLY BE LIGHT ACROSS THE NEBRASKA PANHANDLE WITH A ONLY
FEW GUSTS TO AROUND 20 MPH POSSIBLE.

WYZ301>306-308>310-140100-
/O.CON.KCYS.FW.W.0026.150913T1700Z-150914T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1045 AM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR LOW RELATIVELY HUMIDITY AND GUSTY WINDS...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 
  30 MPH IN THE AFTERNOON. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 
  PERCENT.

* HAINES INDEX...5 TO 6 ACROSS THE AREA THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
932 
WWUS85 KCYS 132032
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SUN SEP 13 2015

...CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE TODAY...AND AGAIN ON
MONDAY FOR FWZ 301...

.CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY ACROSS MUCH OF
SOUTHEAST WYOMING WITH WARM TEMPERATURES...LOW RELATIVELY HUMIDITY
AND GUSTY WEST WINDS IN PLACE. AFTERNOON RELATIVE HUMIDITY VALUES
WILL FALL INTO THE SINGLE DIGITS WITH WESTERLY WINDS GUSTING 20 TO
30 MPH. THESE WEATHER CONDITIONS WILL SUPPORT RAPID WILDFIRE
GROWTH GIVEN DRY FUELS. IN ADDITION...NEAR CRITICAL CONDITIONS
WILL BE FOUND ACROSS THE NEBRASKA PANHANDLE WITH VERY LOW RELATIVE
HUMIDITY VALUES THIS AFTERNOON. FORTUNATELY WINDS WILL GENERALLY
BE LIGHT ACROSS THE NEBRASKA PANHANDLE WITH A ONLY FEW GUSTS TO
AROUND 20 MPH POSSIBLE. 

CRITICAL CONDITIONS ARE POSSIBLE ONCE AGAIN ON MONDAY MAINLY FOR
FWZ 301 IN EAST CENTRAL WYOMING. SOUTHWEST WINDS GUSTING TO 30 MPH
WILL COMBINE WITH HUMIDITIES DROPPING TO THE LOW TEENS TO SUPPORT
RAPID FIRE GROWTH. WINDS WILL BE GUSTY ACROSS MUCH OF CARBON
COUNTY THROUGH THE DAY AS WELL...HOWEVER HUMIDITIES SHOULD REMAIN
IN THE UPPER TEENS TO LOW 20S.

WYZ301-140600-
/O.NEW.KCYS.FW.A.0021.150914T1700Z-150915T0100Z/
/O.CON.KCYS.FW.W.0026.000000T0000Z-150914T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
232 PM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR LOW RELATIVELY HUMIDITY AND GUSTY WINDS...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RELATIVELY HUMIDITY AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30
  MPH TODAY AND AGAIN ON MONDAY AFTERNOON.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 
  PERCENT.

* HAINES INDEX...5 TO 6 ACROSS THE AREA THIS AFTERNOON...WITH AN
  INDEX OF 5 ON MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ302>306-308>310-140100-
/O.CON.KCYS.FW.W.0026.000000T0000Z-150914T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
232 PM MDT SUN SEP 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR LOW RELATIVELY HUMIDITY AND GUSTY WINDS...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 
  30 MPH IN THE AFTERNOON. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 
  PERCENT.

* HAINES INDEX...5 TO 6 ACROSS THE AREA THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
495 
WWUS85 KCYS 140057
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT SUN SEP 13 2015

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON MONDAY FOR FIRE
WEATHER ZONE 301...

.WINDS HAVE DECREASED THIS EVENING ACROSS SOUTHEAST WYOMING AND
THE RED FLAG WARNING IS CANCELLED. CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE ONCE AGAIN ON MONDAY MAINLY ACROSS CONVERSE AND
NIOBRARA COUNTIES (FIRE WEATHER ZONE 301). SOUTHWEST WINDS
GUSTING TO 30 MPH WILL COMBINE WITH HUMIDITIES DROPPING TO THE LOW
TEENS TO SUPPORT RAPID FIRE GROWTH. WINDS WILL BE GUSTY ACROSS
MUCH OF CARBON COUNTY THROUGH THE DAY AS WELL...HOWEVER HUMIDITIES
SHOULD REMAIN IN THE UPPER TEENS TO LOW 20S.

WYZ301-141100-
/O.CAN.KCYS.FW.W.0026.000000T0000Z-150914T0100Z/
/O.CON.KCYS.FW.A.0021.150914T1700Z-150915T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
657 PM MDT SUN SEP 13 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 301...

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONE 301...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30
  MPH ON MONDAY AFTERNOON.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15
  PERCENT.

* HAINES INDEX...5 ON MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ302>306-308>310-140200-
/O.CAN.KCYS.FW.W.0026.000000T0000Z-150914T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
657 PM MDT SUN SEP 13 2015

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONES
302...303...304...305...306...308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

WIND GUSTS HAVE DROPPED BELOW 25 MPH OVER THE PAST FEW HOURS.
RELATIVE HUMIDITY VALUES WILL CONTINUE TO RISE THROUGH THE
EVENING. THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 12, 6:00 PM MDT, 9 hours 7 minutes earlier.

Area forecast discussion, Sep 12, 6:00 PM MDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MDT SAT SEP 12 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 340 PM MDT SAT SEP 12 2015

FIRE WEATHER CONCERNS WILL CONTINUE TO BE THE FOCUS OVER THE NEXT
COUPLE DAYS IN AN OTHERWISE WARM AND MOSTLY DRY PATTERN ACROSS
THE CWA. CLEAR SKIES OVERNIGHT INTO SUNDAY AS AN UPPER RIDGE
PASSES ACROSS THE AREA WHILE DEAMPLIFYING. UPPER FLOW WILL TURN TO
WESTERLY DURING THE DAY SUNDAY WHILE LEE TROFFING DEVELOPS OVER
THE PLAINS. THIS WILL BRING SOME INCREASE IN WINDS MAINLY OVER SE
WY AND PRODUCE THE HIGHER CONCERNS FOR FIRE CONDITIONS. LITTLE
CHANGE OVERALL SUNDAY NIGHT INTO MONDAY EXCEPT FOR SOME INCREASE
IN MOISTURE MONDAY AS THE UPPER FLOW BACKS TO SWLY AHEAD OF AN
UPPER TROF THAT WILL DIG ALONG THE WEST COAST. MAYBE ENOUGH
MOISTURE WILL ADVECT INTO THE AREA TO ALLOW FOR A FEW SHOWERS AND
TSTMS LATE MONDAY MAINLY OVER THE HIGHER MTNS. OTHERWISE CONTINUED
QUITE WARM.

.LONG TERM...(TUESDAY THROUGH FRIDAY NIGHT)
ISSUED AT 340 PM MDT SAT SEP 12 2015

12Z MODELS CONTINUE TO SHOW THE UPPER LEVEL TROUGH SOLUTION
THROUGH MIDWEEK. AN INITIAL WAVE LOOKS TO ROUND THE BASE OF THE
TROUGH ACROSS THE PAC NW AND INTO SW CANADA ON TUESDAY...WITH THE
LEESIDE TROUGH DEEPENING AND SFC WINDS ACROSS THE CWA BECOMING
QUITE BREEZY AS A RESULT. A WEAKER SHORTWAVE...WHICH SORT OF LOOKS
LIKE A SOUTHERN EXTENSION TO THE MAIN WAVE UP NORTH...IS PROGGED
TO MOVE ACROSS THE ROCKIES AT THIS TIME AS WELL AND WILL CARRY
WITH IT SOME PACIFIC MOISTURE. THUS SHOULD SEE A FEW OROGRAPHIC
SHOWERS AND TSTMS THRU THE DAY. THINKING THAT ENOUGH DOWNSLOPE
DRYING AND SUBSIDENCE WILL KEEP THE PLAINS MOSTLY DRY...HOWEVER
CANNOT COMPLETELY RULE OUT A LIGHT SHOWER OR TWO. MODELS THEN SHOW
A SECOND AND DEEPER SHORTWAVE DIGGING INTO THE PAC NW TUESDAY
NIGHT- WEDNESDAY WITH INCREASING PVA AIDING IN THE DEVELOPMENT OF
MORE CONVECTION ACROSS THE CWA ON WEDNESDAY. WITH STRONGER ENERGY
EXPECTED TO BE OVERHEAD...KEPT CHANCE POPS IN THE MOUNTAINS WITH
SLIGHT CHANCE OVER MUCH OF THE PLAINS. AGAIN...BREEZY CONDITIONS
WILL BE IN PLACE WITH THE DEEPENING OF THE LEE TROUGH IN ADVANCE
OF THIS WAVE WHICH COULD PUT A DAMPER ON CONVECTION ACROSS THE
PLAINS. FINALLY...THE REMAINING PIECE OF THE TROUGH WILL MOVE EAST
ACROSS THE ROCKIES THURSDAY AND THURSDAY NIGHT AND WILL DRAG A
COLD FRONT ACROSS THE CWA THROUGH THIS TIME. MODELS BOTH PAINT
SOME QPF OVER THE MOUNTAINS THEN EASTERN PLAINS THURSDAY AFTERNOON
THRU EVENING...SO ADDED IN LOW END POPS FOR THIS SCENARIO. FRIDAY
AND FRIDAY NIGHT LOOK DRY WITH LESS WIND OVERALL. TEMPERATURES
THROUGH THE WEEK WILL PROGRESSIVELY COOL WITH EACH PASSING WAVE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 544 PM MDT SAT SEP 12 2015

VFR CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW. WINDS SUNDAY
WILL SHIFT TO BECOME WESTERLY WITH WIND GUSTS OF 20-25 KTS
RETURNING BY THE AFTERNOON IN SOUTHEAST WYOMING.

&&

.FIRE WEATHER...
ISSUED AT 340 PM MDT SAT SEP 12 2015

CONTINUED WARM AND QUITE DRY CONDITIONS FOR AT LEAST THE NEXT FEW
DAYS WILL KEEP FIRE WEATHER CONCERNS UP. WILL MAINTAIN CURRENT
FIRE WEATHER WATCH IN EFFECT FOR MUCH OF SE WY THOUGH SOME
CONCERNS THAT WIND MAY NOT GET CRITICALLY HIGH OVER THE FAR EAST
PARTS. CRITICAL OR NEAR CRITICAL CONDITIONS POSSIBLE ONCE AGAIN
OVER WESTERN DISTRICTS MONDAY AFTERNOON WITH ADDITIONAL AT LEAST
ELEVATED CONDITIONS POSSIBLE THROUGH MIDWEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR WYZ301>306-308>310.

NE...NONE.
&&

SHORT TERM...RE
LONG TERM...RJM
AVIATION...ZF/KC
FIRE WEATHER...RE
Hazardous weather outlook, Sep 12, 10:29 AM MDT, 16 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 AM MDT SAT SEP 12 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>119-131015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1029 AM MDT SAT SEP 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WESTERN
NEBRASKA PANHANDLE AND ALL OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED .

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 2:32 PM MDTFire Weather WatchCYS14 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.